# SDR IPXA2021070571288

- Difficulty date: July 5, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,850 hours, 18,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545787
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO COMPARTMENT FLOOR PANEL 232XJF IS DAMAGEDFABBED PANEL 232XJF FROM 5024N400001SS-G BATCH#3605469 PER SREO B757-5320-9692-K
